# SDR VNAA2018022099901

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 32,750 hours, 31,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703329213S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J-ANGLE AT FS 280.00 BETWEEN LBL 9.0 AND RBL 9.0 IS CORRODED. REMOVED & REPLACED J ANGLE WITH SERVICEABLE J ANGLE.
